MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CROSSWALK; PERIPHERAL SUPPORT CATHETER

ASAHI INTECC CO., LTD. CROSSWALK; PERIPHERAL SUPPORT CATHETER
Model Number PSC35170A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site: asahi intecc hanoi co., ltd.Hanoi, vietnam, registration number: 3009121749.The reported crosswalk support catheter was found separated in two pieces when returned for investigation.The shaft of the returned crosswalk support catheter was found detached at approximately 41cm from the proximal end.Microscopic observation of each of the proximal and distal shaft fracture ends found twisted shaft polymer with a trace of ductile fracture.From each of the fracture ends, twisted braids and inner jacket were exposed and detached.There were no other anomalies including kink or damage that could be associated with the reported event.Measurement of the returned crosswalk support catheter indicated that the entire catheter was returned although the catheter shaft was split in two.Lot history review revealed no anomaly relating to the reported case.No other similar product experience report was received from this lot.Based on the obtained information and investigation outcome, it was presumed that excessive torsional stress generated with catheter manipulation during lesion crossing attempts might have been locally applied to the shaft of the subject crosswalk support catheter.Consequently, the catheter was separated.Although it was concluded that this event was not attributed to product quality, it was conclude that possibility could not be completely ruled out that some fragment might be left in situ should the same or a similar event recur.Capa: no capa will be taken.The instructions for use (ifu) states: [warnings]: carefully handle the product under fluoroscopy.If any resistance is felt while handling the product, immediately stop the manipulation and find out the cause of the resistance in order to avoid damage to blood vessels and separation or kinking of the product.Do not torque the product excessively while the distal part of the product crosses the stenosis or is in a stent.[malfunctions and adverse effects].Damage (separation, kink, bend, deforming).
 
Event or Problem Description
It was reported that an asahi crosswalk support catheter was used for a plain old balloon angioplasty (poba) to cross a moderately calcified chronic total occlusion (cto) lesion in the right superficial femoral artery (sfa).As excessive torque was applied, the subject crosswalk support catheter was separated.As the support catheter was located in an unspecified concomitant sheath, the physician pull all of the devices including the separated crosswalk support catheter pieces and removed ex situ.The physician commented that he over-torqued the crosswalk support catheter.It was informed that there was no health hazards caused by the event, and the patient was discharged.As the scheduled procedure had been halted just before the reported event occurred, another procedure was scheduled to access from a different site at a later date.

Brand Name
CROSSWALK
Common Device Name
PERIPHERAL SUPPORT CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
yukimi nagumo
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key23081154
Report Number3003775027-2025-00210
Device Sequence Number18571818
Product Code DQY
UDI-Device Identifier04547327133630
UDI-Public(01)04547327133630(17)270930(10)240926K20A
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K192782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSC35170A
Device Lot Number240926K20A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight190 KG